# SDR REXA201100112

- Difficulty date: February 13, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 17,458 hours, 14,993 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 60035031
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BUTT LINE 27.0 FS 605.00 TO FS 621.00 OUTBOARD SIDE FLOORBEAM FLANGE HAS CORROSION.  REPAIRED IAW BSC EO 601R-53-20572A.
